Picture of DNA strand and binary code

Pioneering chemical biology & medicinal chemistry through Open Access research...

Strathprints makes available scholarly Open Access content by researchers in the Department of Pure & Applied Chemistry, based within the Faculty of Science.

Research here spans a wide range of topics from analytical chemistry to materials science, and from biological chemistry to theoretical chemistry. The specific work in chemical biology and medicinal chemistry, as an example, encompasses pioneering techniques in synthesis, bioinformatics, nucleic acid chemistry, amino acid chemistry, heterocyclic chemistry, biophysical chemistry and NMR spectroscopy.

Explore the Open Access research of the Department of Pure & Applied Chemistry. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2017 | 2016 | 2010 | 2008 | 2002
Number of items: 6.

2017

Chen, Herman Z.Q. and Kitaev, Sergey and M├╝tze, Torsten and Sun, Brian Y. (2017) On universal partial words. Discrete Mathematics and Theoretical Computer Science, 19 (1). 16. ISSN 1365-8050 (In Press)

Bevan, David (2017) The permutation class Av(4213,2143). Discrete Mathematics and Theoretical Computer Science, 18 (2). #10. ISSN 1365-8050

2016

Bevan, David and Levin, Derek and Nugent, Peter and Pantone, Jay and Pudwell, Lara and Riehl, Manda and Tlachac, ML (2016) Pattern avoidance in forests of binary shrubs. Discrete Mathematics and Theoretical Computer Science, 18 (2). ISSN 1365-8050

2010

Glen, Amy and Halldorsson, Bjarni and Kitaev, Sergey (2010) Crucial abelian k-power-free words. Discrete Mathematics and Theoretical Computer Science, 12 (5). pp. 83-96.

2008

Kitaev, Sergey and Mansour, Toufik and Remmel, Jeffrey (2008) Counting descents, rises, and levels, with prescribed first element, in words. Discrete Mathematics and Theoretical Computer Science, 10 (3). ISSN 1365-8050

2002

Dukes, W.M.B. (2002) On a unimodality conjecture in matroid theory. Discrete Mathematics and Theoretical Computer Science, 5 (1). pp. 181-190. ISSN 1365-8050

This list was generated on Fri Sep 18 21:47:56 2020 BST.